Hip-implant related chorio-retinal cobalt toxicity

Ng, Soo K; Ebneter, Andreas; Gilhotra, Jagjit S (2013). Hip-implant related chorio-retinal cobalt toxicity. Indian journal of ophthalmology, 61(1), pp. 35-7. Mumbai: Medknow Publications 10.4103/0301-4738.105053

Full text not available from this repository. (Request a copy)

A 39-year-old female with elevated serum cobalt levels from her bilateral hip prostheses presented with a 3-week history of blurred vision in her left eye. Optical coherence tomography revealed patchy degeneration of the photoreceptor-retinal pigment epithelium (RPE) complex. The lesions were hypofluorescent on indocyanine green angiography. We postulate that this is a case of implant-related chorio-retinal cobalt toxicity.

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Department of Head Organs and Neurology (DKNS) > Clinic of Ophthalmology

UniBE Contributor:

Ebneter, Andreas

ISSN:

0301-4738

Publisher:

Medknow Publications

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:34

Last Modified:

17 Mar 2015 21:23

Publisher DOI:

10.4103/0301-4738.105053

PubMed ID:

23275221

Web of Science ID:

000313294100010

URI:

https://boris.unibe.ch/id/eprint/13688 (FactScience: 220285)

Actions (login required)

Edit item Edit item
Provide Feedback